| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported with a description of intraocular lens (iol) not cooperating during the procedure.There was a patient contact noted.There was no patient harm reported.The procedure was completed with another iol during initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.Iol (intraocular lens) was returned outside of the device.No damage was observed to the lens or to the device.The device was returned in the blister tray in the carton.The lock-out assembly has been removed.The plunger is oriented correctly.The plunger has been fully advanced outside the tip of the device.Viscoelastic is dried in the device.No damage or abnormalities observed.Iol was returned loose in the carton.Solution is dried on the iol.No damage observed.The product investigation could not identify the root cause for the reported complaint "lens not cooperating ".No damage was observed to the returned product.The reported complaint is lacking in relevant information such as the type of defect observed to complete a thorough investigation.The manufacturer internal reference number is: (b)(4).